# SDR F3LA200200044

- Difficulty date: February 21, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED TOP OF FLOORBEAM CORRODED AT STA 1016, FROM CENTER TO 30 LBL.  FABRICATED AND INSTALLED REPLACEMENT FLOORBEAM TOP CAP PER SRM 51-30-02.
